# SDR AALA20110117AFW01

- Difficulty date: January 17, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 95,777 hours, 15,801 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Gouged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON PANEL LANDING FOR 436AR HAD GOUGES.  HIGH FREQUENCY EDDY CURRENT ACCOMPLISHED NO INDICATION NOTED.  ALL REPAIRS WERE ACCOMPLISHED PER EA 767-54-014289.
